Pain/Swelling in Abdomen, Vomiting, Diarrhea, Blood in Urine???
For the past few months, my mom has had swelling in her upper abdomen area, especially after eating. Sometimes when it gets swollen like this, she says her stomach feels hard as rocks. This is accompanied by a burning sensation from her upper abdomen to her throat. Yesterday the burning was so severe she started throwing up and has been unable to eat ever since. She had some diarrhea too, which she said happened a couple weeks ago along with nausea, but she did not vomit like she did this time. Before she threw up yesterday her stomach hurt all over and felt hard again. She also has a mild fever and went to the emergency clinic where they found some blood in her urine. They gave her a shot to numb the pain in her stomach. She is going in for an ultrasound tomorrow but I am very worried these might be symptoms of a serious disease, such as cancer. Has anyone experienced these symptoms before and/or have an idea of what they might be indicative of? Thanks so much!!
Answer by VEGGIE LOVE
You can go to WebMD.com and type in the symptoms and they will tell you the RIGHT answer..not guesses. Sounds like something with her intestines..some sort of blockage maybe. Blood in the urine USUALLY means something serious dear.
Answer by impurrfect10
She could have many different things from ovarian cancer to a kidney stone or infection. She could have gerd (acid reflux).Colitis,a viral infection etc etc. it’s a good thing she is having an ultra sound. It’s a good place to start exploring. Please keepme in touch and good luck. Try not to worry too much. I know it’s your mom so that’s impossible right?
Answer by christine.marcus
i have and it turned out to be acid reflux but theres a lot of other things associated with them symptoms it could be a ulcer but let the doctors diagnose it don’t worry i don’t think it’s cancer and wish her luck with her appointment for me
Answer by MaS
It could be a number of things like GERD or even Gastroenteritis (inflammation of the stomach and intestines). My guess would be the second one. It produces vomiting, diarrhea, and abdominal pain and usually lasts about 3-7 days. The blood in the urine though, I am not sure that it is related to her other symptoms. Gastroenteritis is a virus and must run its course. The only thing that she can take for it would be an antinausea medication.
vomit and diarrhea:Pain/Swelling in Abdomen, Vomiting, Diarrhea, Blood in Urine???